Աստղաֆիզիկա =Астрофизика =Astrophysics

Stability of accelerating universe with linear equation of state in ƒ(T) gravity using hybrid expansion law

Bhoyar, S. R. and Chirde, V. R. and Shekh, S. H. (2017) Stability of accelerating universe with linear equation of state in ƒ(T) gravity using hybrid expansion law. Աստղաֆիզիկա, 60 (2). pp. 277-290. ISSN 0571-1712

[img] PDF
Download (2704Kb)
    Item Type: Article
    Additional Information: Стабильность ускоряющейся Вселенной с линейным уравнением состояния в ƒ(T) гравитации при использовании закона гибридного расширения / С. Р. Бхойар, В. Р. Чирде, С. Х. Шех.
    Uncontrolled Keywords: Bianchi type-I space-time: linear equation of state: ƒ(T) gravity: hybrid expansion law
    Subjects: Q Science > QB Astrophysics > Gravitation
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 09 Jun 2017 14:15
    Last Modified: 09 Jun 2017 14:15
    URI: http://astro.asj-oa.am/id/eprint/4076

    Actions (login required)

    View Item